Alert archive / South Dakota / Tornado Warnings in 2010
Tornado Warning 45, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jul 23, 2010, 7:43 PM CDT for Charles Mix County, Gregory County, South Dakota. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2010, 7:43 PM CDT (00:43 UTC)
- Expired
- Jul 23, 2010, 8:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Charles Mix County, SD, Gregory County, SD
The radar
The Sioux Falls radar (KFSD), 189 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:44 PM CDT | FUNNEL CLOUD | 4 Nne Burke, SD | WELL DEFINED FUNNEL VERY LOW TO THE GROUND |
| Jul 23, 7:55 PM CDT | TORNADO | 8 Nnw Bonesteel, SD | ROPE TORNADO GOING UP AND DOWN |
| Jul 23, 7:58 PM CDT | TORNADO | 5 Ene Herrick, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
903 WFUS53 KFSD 240043 TORFSD SDC023-053-240115- /O.NEW.KFSD.TO.W.0045.100724T0043Z-100724T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 743 PM CDT FRI JUL 23 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA... CENTRAL GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA... * UNTIL 815 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF PARKSTON...OR 27 MILES NORTHEAST OF LAKE ANDES. THE TORNADIC STORM WAS NEARLY STATIONARY. * THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL GREGORY AND WEST CENTRAL CHARLES MIX COUNTIES. THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED AT 740 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4335 9877 4306 9886 4317 9938 4338 9937 TIME...MOT...LOC 0043Z 180DEG 0KT 4332 9804 $$ JM
2 follow-up statements
912 WWUS53 KFSD 240053 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 753 PM CDT FRI JUL 23 2010 SDC023-053-240115- /O.CON.KFSD.TO.W.0045.000000T0000Z-100724T0115Z/ GREGORY SD-CHARLES MIX SD- 753 PM CDT FRI JUL 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CHARLES MIX AND CENTRAL GREGORY COUNTIES UNTIL 815 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF PARKSTON...OR 27 MILES NORTHEAST OF LAKE ANDES. MOVEMENT WAS NEARLY STATIONARY. AT 750 PM CDT LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND 13 MILES NORTH OF HERRICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4335 9877 4306 9886 4317 9938 4338 9937 TIME...MOT...LOC 0052Z 180DEG 0KT 4332 9804 $$ JM
002 WWUS53 KFSD 240107 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 807 PM CDT FRI JUL 23 2010 SDC023-053-240115- /O.CON.KFSD.TO.W.0045.000000T0000Z-100724T0115Z/ GREGORY SD-CHARLES MIX SD- 807 PM CDT FRI JUL 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CHARLES MIX AND EASTERN GREGORY COUNTIES UNTIL 815 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES NORTH OF BONESTEEL...OR 24 MILES WEST OF LAKE ANDES...MOVING SOUTHEAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4313 9917 4337 9910 4335 9877 4306 9886 TIME...MOT...LOC 0107Z 298DEG 37KT 4320 9895 $$ JM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jul 23, 3:10 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jul 23, 3:10 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
310 PM CDT FRI JUL 23 2010
.DISCUSSION...
COMPLEX SETUP THROUGH THE SHORT TERM WITH A WARM FRONT THROUGH THE
KABR AREA...AND A SECONDARY BOUNDARY JUST SOUTH OF HWY 14 WHICH
APPEARS TO BE MOSTLY A DEMARCATION IN DEWPOINTS. BOTH THE GFS AND
GEM REGIONAL HAVE THIS BOUNDARY STRETCHING ACROSS CENTRAL PORTIONS
OF THE FA THIS AFTN...WITH BACKING FLOW NORTH OF THE BOUNDARY
LEADING TO ENHANCED CONVERGENCE. THE LACK OF A REAL TEMPERATURE
GRADIENT ALONG THE BOUNDARY WILL PREVENT MUCH INCREASED HORIZONTAL
VORTICITY IN THE DENSE SIDE...BUT WILL STILL SEE ENHANCED SHEAR
ALONG THE BOUNDARY AND STORMS THAT DEVELOP IN THIS AREA WILL BENEFIT
FROM THE ADDITIONAL VORTICITY. UNSTABLE AIRMASS IS CURRENTLY
DEVELOPING ACROSS THE FA DESPITE SUBSTANTIAL CLOUD COVER...AND WITH
VERY LOW LCLS AND MODEST SFC HEATING THIS MORNING...INHIBITION FROM
THIS MORNING SHOULD BE DECREASING. AS WINDS ALOFT BEGIN SHIFTING TO
THE WEST AND THEN NORTHWEST THIS EVENING...ENVIRONMENTAL SHEAR WILL
INCREASE AND ADVECTION OF COOLER AIR INTO THE MIDLEVELS WILL HELP TO
SUPPORT CONVECTION. EVEN IF STORMS DO NOT OCCUR ALONG THE WARM
FRONT...THE MAIN COLD FRONT SLIDING INTO THE AREA APPEARS TO BE
STRONG ENOUGH TO BREAK THE CAP...AS EVIDENCED BY ONGOING CONVECTION
IN NORTH CENTRAL SD. CONVECTIVE INITIATION SHOULD BEGIN OCCURRING IN
THE FA BY 23Z...WITH THE MAIN FRONT ENTERING FROM THE WEST BY 00Z OR
SHORTLY THEREAFTER. THIS SYSTEM WILL PROPAGATE FAIRLY QUICKLY
THROUGH THE AREA...WITH THE MAIN THREAT MOVING EAST OF THE AREA BY
09Z. /LAFLIN
AFTER TONIGHT...IT APPEARS THE FCST BECOMES MUCH MORE QUIET THRU THE
WEEKEND. VARIOUS MODELS ARE ALL IN GOOD AGREEMENT FOR THE WEEKEND IN
EXITING THE SHORT WAVE/UPPER TROF RAPIDLY EWD THRU THE GRTLKS. THIS
MEANS THAT IT APPEARS THE LOW LEVEL BOUNDARY WL MOVE WELL OFF TO THE
E AND S OF THE FSD FA TO POSE ANY PCPN CHALLENGES. SFC HIGH PRES WL
RULE THE ROOST FOR THE WEEKEND WHICH SHOULD PROVIDE DRY WEATHER RAIN
WISE. RH TIME SECTIONS SUGGEST SOME CU IN THE AFTERNOONS WHICH MAKE
SENSE GIVEN THE WET GROUND. BUT RIGHT NOW IT APPEARS THERE IS NO
MECHANISM TO PRODUCE ENOUGH LIFT TO GIVE A TSRA OR TWO. GIVEN THE
H85 TEMPS SAT AND SUN...SAW NO REASON TO MAKE CHANGES OTHER THAN A
DEG OR TWO HERE AND THERE...AND THE HUMIDITY VALUES WL BE REASONABLE.
SUNDAY NIGHT AND INTO EARLY NEXT WEEK...FOR BETTER OR WORSE DECIDED
TO TAKE OUT OUR SMALL POPS IN OUR FAR SRN ZONES ON MON AND MON
NIGHT. THERE IS A BIT OF H7 CONVERGENCE IN THAT AREA ON MONDAY WHICH
IS A BIT CONCERNING. HOWEVER...THE H5 WAVE IS NOW PLACED POSSIBLY
TOO FAR SOUTH OF OUR FA TO HELP SPARK ANYTHING THIS FAR NORTH. THE
WAVE IS BASICALLY JUST A SUBTLE LOW PRES AREA WHICH IS IN BETWEEN
TWO H5 HIGH PRES RIDGES. SO HOPEFULLY THIS WL WORK OUT. ONE THING OF
NOTE HOWEVER...IS BOTH THE NAM AND GFS SHOW A LOT OF LOW LEVEL
MOISTURE ON MONDAY...SUGGESTING A TREMENDOUS AMOUNT OF CU BUILDUP.
POSSIBLY EVEN DOWNRIGHT STRATUS EARLY IN THE DAY EDGING UP FROM THE
SOUTH. THAT IS SOMETHING TO KEEP AN EYE ON. THEREFORE KEPT THE TREND
OF GOING BLO MEX GUIDANCE VALUES.
IN THE EXTENDED TUE THRU FRI...MAIN FEATURE IS MANY OF THE MODELS
POINT AT A QS BOUNDARY DRAPPED AROUND THE NRN FRINGE OF OUR FA.
THERE IS AN UPPER RIDGE FCST TO DEVELOP...QUITE STRONG...ACROSS THE
SRN TWO THIRDS OF THE CONUS. THEREFORE THE KEY IS ANY RIDGE RIDER
ACTIVITY WHICH MAY INTERACT WITH THE AFOREMENTIONED SFC BOUNDARY.
THE PRIMARY PERIODS TO FOCUS ON FOR THIS SCENARIO IS WED THRU
THURSDAY NIGHT...LEAVING FRIDAY DRY SO FAR UNTIL THE EXACT DETAILS
SETTLE DOWN A BIT. BUT RIGHT NOW IT DOES APPEAR THAT A SFC FRONT WL
BE MOVG THRU THIS AREA AROUND THUR NIGHT. FOLLOWED A BLEND OF THE
06Z GFS/ECMWF AND HPC...WHO HAS GOOD ACCESS TO THE ECMWF ENS MEAN
AND GEFS OUTPUT. AS FAR AS TEMPS...JUST DOES NOT LOOK LIKE ANYTHING
REAL ABNORMAL...WITH A LOT OF MAX TEMPS IN THE 80S. /MJF
&&
.AVIATION...
MAINLY MVFR CIGS ASSOCIATED WITH BROKEN CU ARE EXPECTED TO PERSIST
THROUGH MUCH OF THE AFTN BEFORE TSTMS DEVELOP NEAR THE KHON AREA.
THESE STORMS WITH MOVE SOUTHEAST THROUGH KFSD AND KSUX BY 06Z. CIGS
ARE THEN EXPECTED TO RECOVER TO VFR WITH WINDS SHIFTING TO THE NORTH
NORTHEAST AND THEN BACKING TO THE NORTHWEST. /LAFLIN
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH TONIGHT FOR IAZ001>003-012>014-020>022-
031-032.
MN...FLASH FLOOD WATCH TONIGHT FOR MNZ071-072-080-081-089-090-
097-098.
NE...FLASH FLOOD WATCH TONIGHT FOR NEZ013-014.
SD...FLASH FLOOD WATCH TONIGHT FOR SDZ038>040-053>056-059>062-
065>071.
&&Hazardous weather outlook, Jul 23, 11:09 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1109 AM CDT FRI JUL 23 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-241200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1109 AM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... A POTENT SEVERE WEATHER THREAT WILL EVOLVE LATE THIS AFTERNOON INTO THE EVENING HOURS. ISOLATED SEVERE STORMS ARE EXPECTED TO DEVELOP RAPIDLY DURING THE LATE AFTERNOON AND EARLY EVENING IN THE MID JAMES RIVER VALLEY...AND WILL MOVE SLOWLY SOUTHEASTWARD DURING THE EVENING. THESE SUPERCELL STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...ALONG WITH WIND GUSTS TO 80 MPH...TORRENTIAL RAINFALL...AND EVEN A FEW TORNADOES. STORMS WILL BECOME MORE NUMEROUS AND MAY FORM INTO A MORE LINEAR STRUCTURE LATER IN THE EVENING TOWARD INTERSTATE 29...WITH LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WIND GUSTS TO 80 MPH. STORMS WILL CONTINUE TO PUSH EAST SOUTHEASTWARD INTO SOUTHWEST MINNESOTA...NORTHWEST IOWA AND EXTREME NORTHEASTERN NEBRASKA OVERNIGHT...WITH THE THREAT FOR DAMAGING WINDS IN EXCESS OF 70 MPH AS WELL AS HAIL TO HALF DOLLAR SIZE. FLOODING... HEAVY RAINFALL FROM WEDNESDAY NIGHT HAS PRODUCED RIVER FLOODING FOR THE VERMILLION...BIG SIOUX...LITTLE SIOUX AND MISSOURI RIVERS...AND FLOODING CONTINUES ALONG THE JAMES RIVER. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE TONIGHT FROM THE JAMES VALLEY EASTWARD. AT THIS TIME...HEAVIEST RAINFALL AVERAGING FROM 1 TO 3 INCHES IS EXPECTED FOR AREAS NORTH OF INTERSTATE 90. HOWEVER...WITH RECENT WIDESPREAD HEAVY RAINFALL TO THE SOUTH OF INTERSTATE 90... LESSER RAINFALL AMOUNTS OCCURRING RAPIDLY WILL STILL PRODUCE A FLASH FLOODING THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM CDT BETWEEN THE MISSOURI AND JAMES VALLEYS...TOWARD SUNSET ALONG THE INTERSTATE 29 CORRIDOR...AND LATE EVENING ACROSS NORTHWEST IOWA AND SOUTHWEST MINNESOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 23, 7:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
709 PM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 3 S CHAMBERLAIN 43.76N 99.32W
07/23/2010 E1.00 INCH BRULE SD LAW ENFORCEMENT
&&
LAFLINLocal storm report, Jul 23, 7:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
719 PM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 4 SSE CHAMBERLAIN 43.76N 99.29W
07/23/2010 E1.75 INCH BRULE SD TRAINED SPOTTER
&&
LAFLINLocal storm report, Jul 23, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
722 PM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST CHAMBERLAIN 43.81N 99.32W
07/23/2010 E80 MPH BRULE SD TRAINED SPOTTER
&&
LAFLINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:25 PM CDT | Tornado Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory | 35 min |
| Jul 23, 7:40 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 50 min |
| Jul 23, 7:56 PM CDT | Tornado Warning | FSD | Aurora, Brule, Charles Mix, Douglas | 49 min |
| Jul 23, 8:11 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Douglas, Jerauld, Sanborn | 49 min |
| Jul 23, 8:14 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 46 min |
| Jul 23, 8:39 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, McCook | 36 min |
| Jul 23, 9:00 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury, Lake, Miner | 45 min |
| Jul 23, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook, Minnehaha, Turner | 47 min |
| Jul 23, 9:14 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 46 min |
| Jul 23, 9:19 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Moody | 41 min |
| Jul 23, 9:40 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Minnehaha, Moody | 50 min |
| Jul 23, 9:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 46 min |
| Jul 23, 9:54 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Clay, Hutchinson, Lincoln, Turner, Yankton | 36 min |
| Jul 23, 9:58 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lake, Moody | 47 min |
| Jul 24, 10:23 AM CDT | River Flood Warning | FSD | Brookings, Moody | 5 days |
| Jul 24, 10:23 AM CDT | River Flood Warning | FSD | Davison | 24 hr |
Nearby
Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.